3 doctors weighed in:

What will happen if I have a Flonase overdose?

3 doctors weighed in
Dr. Jack Mutnick
Internal Medicine - Allergy & Immunology
1 doctor agrees

In brief: Overdose of flonase?

I don't know how someone overdoses on Flonase unless you sprayed the entire bottle in your nose.
You will very likely have a bloody nose, dryness of the nose and mouth, headache, irritation, possibly decreased sense of smell. Hey...Let's not try this and find out. Follow the directions of your doctor.

In brief: Overdose of flonase?

I don't know how someone overdoses on Flonase unless you sprayed the entire bottle in your nose.
You will very likely have a bloody nose, dryness of the nose and mouth, headache, irritation, possibly decreased sense of smell. Hey...Let's not try this and find out. Follow the directions of your doctor.
Dr. Jack Mutnick
Dr. Jack Mutnick
Thank
Dr. Stephen Kimura
Internal Medicine - Allergy & Immunology

In brief: Depends

How big an overdose? If its just a few extra sprays a few times, likely nothing will happen.
If it is many sprays a day over months or years, you run the low risk of systemic absorption and typical steroid side effects. This can include secondary infection, weight gain, cataracts, liver changes, osteoporosis etc. This would be rare and require a massive overdose.

In brief: Depends

How big an overdose? If its just a few extra sprays a few times, likely nothing will happen.
If it is many sprays a day over months or years, you run the low risk of systemic absorption and typical steroid side effects. This can include secondary infection, weight gain, cataracts, liver changes, osteoporosis etc. This would be rare and require a massive overdose.
Dr. Stephen Kimura
Dr. Stephen Kimura
Thank
Read more answers from doctors